MAUDE Adverse Event Report: BARCO NV BARCO; SURGICAL DISPLAY

BARCO NV BARCO; SURGICAL DISPLAY
Model Number MDSC-8527
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Handling Problem (3265)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
Cover for cable connections (plastic cover) fell when moving the monitor on the operating table during surgical preparation.Operating table unsterile longer operation and anesthesia time for the patient.Cover probably came loose during cleaning.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide updated fields and final investigation results.The customer has provided additional information from their investigation.The detachment of the display cover was caused by incorrect use of the arm on which the display was mounted.The handles provided for moving the display on the spring arm were not used.Instead, the monitor was gripped and moved by the reces or cable entry.The users were advised by the customer not to do this in the future.Additionally, cable covers were secured with cable ties.Additionally the customer confirmed that the event occurred before surgery and not during surgery.There was no additional anesthesia and no prolongation of the procedure.The patient was not harmed.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide updated fields and final investigation results.The customer has provided additional information from their investigation.The detachment of the display cover was caused by incorrect use of the arm on which the display was mounted.The handles provided for moving the display on the spring arm were not used.Instead, the monitor was gripped and moved by the reces or cable entry.The users were advised by the customer not to do this in the future.Additionally, cable covers were secured with cable ties.Additionally the customer confirmed that the event occurred before surgery and not during surgery.There was no addional anesthesia and no prolongation of the procedure.The patient was not harmed.

Brand Name
BARCO
Common Device Name
SURGICAL DISPLAY
Manufacturer (Section D)
BARCO NV
president kennedypark 35
kortrijk, west-vlaanderen 8500
BE  8500
Manufacturer (Section G)
FIMI SRL
via saul banfi, 1
saronno, varese 21047
IT   21047
Manufacturer Contact
lieven de wandel
president kennedypark 35
kortrijk, west-vlaanderen 8500
BE   8500
MDR Report Key18985050
Report Number3004455125-2024-00014
Device Sequence Number11480077
Product Code KQM
UDI-Device Identifier05415334043312
UDI-Public05415334043312
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMDSC-8527
Device Catalogue NumberK9352421
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/27/2024
Supplement Report FDA Received Date05/15/2024
06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown